×

Found 1,288 Documents (Results 1–100)

100
MathJax

Quasiconvexity in the fractional calculus of variations: characterization of lower semicontinuity and relaxation. (English) Zbl 1478.49011

MSC:  49J45 35R11
PDF BibTeX XML Cite
Full Text: DOI arXiv

Differential inclusions with mixed semicontinuity properties in a Banach space. (English. Russian original) Zbl 07332239

Funct. Anal. Appl. 54, No. 3, 188-199 (2020); translation from Funkts. Anal. Prilozh. 54, No. 3, 48-62 (2020).
MSC:  47J22 34A60 47H30
PDF BibTeX XML Cite
Full Text: DOI

Upper and lower Lebesgue classes of multivalued functions of two variables. (English. Ukrainian original) Zbl 1467.54005

Ukr. Math. J. 70, No. 8, 1264-1274 (2019); translation from Ukr. Mat. Zh. 70, No. 8, 1097-1106 (2018).
MSC:  54C60 26E25 28B20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification